# SDR REXA2017022000258

- Difficulty date: February 20, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 22,918 hours, 15,002 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 09745
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY SMOKE DETECTOR SOUNDS ON ITS OWN PERIODITCALLY.  R & R THE SMOKE DETECTOR IAW AMM 26-16-01. OPS TESTED GOOD. 
"
